# SDR SWAA2025092916642

- Difficulty date: September 20, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS ASSY IS BROKEN.   REMOVED AND REPLACED AND PERFORMED GOOD TEST OF SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS ASSY IAW AMM 33-51-01-960-802.
